# SDR USAA2012111900003

- Difficulty date: November 17, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 10104210
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - RIGHT OVERHEAD BIN BULLNOSE EMERGENCY LENSES CRACKED AT SEAT LOCATIONS # 3, 5, 9 & 13.  REPLACED RIGHT OVERHEAD BIN BULLNOSE EMERGENCY LENSES AT SEAT LOCATIONS # 3, 5, 9 & 13 IAW B737 AMM 33-51-21-002-005 & 33-51-21-402-007.
